MathSciNet Relay Station
MathSciNet bibliographic data
MR171184 (30 #1415) 47.80
Kolodner, Ignace I. Equations of Hammerstein type in Hilbert spaces. J. Math. Mech. 13 1964 701–750.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement